# SDR SWAA2024011629375

- Difficulty date: December 7, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 64,648 hours, 38,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE MULTIPLE AREAS AROUND NUT PLATE HOLES BS727B TO BS767 LBL22 WL156<[01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 747+12' REMOVED 0.015' IN AN AREA OF 1'X1' ORIGINAL THICKNESS 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING ATS TOOL ID ATS2677 DUE 05/2024. PART WILL BE REPLACED AS PER SRM 51-10-02-0G-0. REMOVED AND REPLACED AFT CARGO BAY L/H FLOOR TO SIDE SUPPORT PLATE BS 727+4 TO BS 847 LBL 22 WL 156 IAW SRM 51-40-02-0G-0; DWG 146A7500 AND DWG 146A0061;[02] VERIFIED COMPLETE.  VERIFIED MEASUREMENTS.
